# SDR FDEA202206251546

- Difficulty date: June 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRE CARGO COMPARTMENT FOUND BILGE AREA STATION 5-113 TO 1541, LONGERON-52   LONGERON SPLICE SUSPECT CRACKED.
